# SDR AALA202406193203

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 43,032 hours, 18,057 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 100943588
- Condition: Faulty
- Location: Boost Pump
- Part time: 11,261 hours, 5,230 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APPROXIMATELY 10 MINUTES AFTER LEVEL-OFF AT FL350, THE LEFT FORWARD MAIN TANK FUEL LOW PRESSURE LIGHT ILLUMINATED, WITH NO ACCOMPANYING MASTER CAUTION LIGHT.  REPLACED NUMBER 1 FORWARD BOOST PUMP MOTOR ASSEMBLY. OPERTIONAL CHECK AND LEAK CHECK GOOD. PER AMM 28-22-41**(CLOSED).
